数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 97)

Filters        
Items/Page:    Sort:
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:33/0
 
Research and application of a hybrid model based on multi-objective optimization for electrical load forecasting [期刊论文]
APPLIED ENERGY, 2016, 卷号: 180, 页码: 213-233
Xiao, LY;  Shao, W;  Wang, C;  Zhang, KQ;  Lu, HY
View/Download:19/0
 
Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity [期刊论文]
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2016, 卷号: 31, 页码: 23-37
Xie, YQ;  Li, QS;  Zhu, KX
View/Download:15/0
 
Multiplicative Noise and Blur Removal by Framelet Decomposition and l(1)-Based L-Curve Method [期刊论文]
IEEE TRANSACTIONS ON IMAGE PROCESSING, 2016, 卷号: 25, 期号: 9, 页码: 4222-4232
Wang, F;  Zhao, XL;  Ng, MK
View/Download:13/0
 
A Hybridized Discontinuous Galerkin Method for 2D Fractional Convection-Diffusion Equations [期刊论文]
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 68, 期号: 2, 页码: 826-847
Wang, SQ;  Yuan, JY;  Deng, WH(邓伟华);  Wu, YJ
View/Download:41/0
 
Dynamics for Generalized Incompressible Navier-Stokes Equations in R-2 [期刊论文]
ADVANCED NONLINEAR STUDIES, 2016, 卷号: 16, 期号: 2, 页码: 249-272
Guo, BL;  Huang, DW;  Li, QX;  Sun, CY
View/Download:15/0
 
Fractional abstract Cauchy problem with order alpha is an element of(1,2) [期刊论文]
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 13, 期号: 2, 页码: 155-177
Li, YN;  Sun, HR;  Feng, ZS
View/Download:9/0
 
Eigenvalue, Unilateral Global Bifurcation and Constant Sign Solution for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 13
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:4/0
 
A hybrid wind speed forecasting model based on phase space reconstruction theory and Markov model: A case study of wind farms in northwest China [期刊论文]
ENERGY, 2015, 卷号: 91, 页码: 556-572
Wang, Y;  Wang, JZ;  Wei, X
View/Download:2/0
 
Topological defects and inhomogeneous spin patterns induced by the quadratic Zeeman effect in spin-1 Bose-Einstein condensates [期刊论文]
PHYSICAL REVIEW A, 2015, 卷号: 91, 期号: 1, 页码: -
Zhao, D(赵敦);  Song, SW;  Wen, L;  Li, ZD;  Luo, HG(罗洪刚);  Liu, WM
  |  View/Download:84/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace